# SDR UPS05845151

- Difficulty date: July 26, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 77,280 hours, 27,172 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Xcw 98
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W UPPER SURFACE 6" AFT OF FRONT SPAR AT FUEL PROBE NR 12 HAS A 1" CRACK  AT FASTENER HOLE.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR IAW DC-8 SRM 57- 2-1 FIG 10.
